# SDR QXEA2018113000442

- Difficulty date: November 29, 2018
- Submitted: November 30, 2018
- Operation: Air carrier
- Aircraft: N442QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4352
- Aircraft time: 17,695 hours, 18,771 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: 860TS09Y00
- Part serial: 393
- Condition: Inoperative
- Location: Landing Gear
- Part time: 24,337 hours, 26,381 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR TOOK AN EXCESSIVE AMOUNT OF TIME TO EXTEND ON APPROACH. UPON SELECTION OF GEAR DOWN THERE WERE NO ASSOCIATED SOUNDS OF A NORMAL GEAR EXTENSION. REMOVED FROM SERVICE. REPLACED LG CONTROL PANEL. AIRCRAFT RETURNED TO SERVICE.
